UNIGE document Scientific Article
previous document  unige:40733  next document
add to browser collection
Title

Syndrome hémolytique et urémique suite à un traitement de gemcitabine

Authors
Bourquin, V
Guinand, A
Haenni, C
Giovannini, M
Delouche, D
Published in Revue médicale suisse. 2008, vol. 4, no. 154, p. 1056-61
Abstract Hemolytic uremic syndrome (HUS) in children is classically associated with diarrheas related to the production of a shiga-toxin. HUS occurs among oncologic patients, in relation with the cancer itself, or as a complication of the cytostatic treatment. The physician should be familiar with the triad of HUS (microangiopathic hemolytic anemia, thrombocytopenia and renal failure) and search actively for this pathology in oncologic patient. The treatment is essentially empirical. It includes plasma exchanges, control of blood pressure, hydro-electrolytic balance control with dialysis, if necessary. Blood transfusion should be avoided. Potential mortal complications associated with HUS can be prevented by a rapid diagnosis and a prompt initiation of adequate therapy.
Keywords Antimetabolites, Antineoplastic/adverse effectsDeoxycytidine/adverse effects/analogs & derivativesFemaleHemolytic-Uremic Syndrome/chemically inducedHumansMiddle Aged
Identifiers
PMID: 18557535
Full text
Article (Published version) (352 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://rms.medhyg.ch/numero-154-page-1056.htm
Structures
Research group Analyse protéomique et Analyse génomique des maladies rénales (659)
Citation
(ISO format)
BOURQUIN, V et al. Syndrome hémolytique et urémique suite à un traitement de gemcitabine. In: Revue médicale suisse, 2008, vol. 4, n° 154, p. 1056-61. https://archive-ouverte.unige.ch/unige:40733

183 hits

0 download

Update

Deposited on : 2014-10-07

Export document
Format :
Citation style :